# SDR CA050124007

- Difficulty date: January 21, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 3,086 hours, 1,713 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transfer Tube
- Part number: 30748451
- Condition: Separated
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE FOUND SEPARATED AND PROTRUDING FROM BEHIND PANEL AT BOTTOM OF BYPASS DUCT. PIPE HAD CRACKED/FATIGUED AND SEPARATED AT ONE END AND IN THE MIDDLE OF AN UNSUPPORTED SECTION. THE OPEN TUBE RESULTED IN A LOW PRESSURE COMPRESSOR BLEED AIR LEAK THAT COULD BE SEEN IN LOSS OF TEMPERATURE MARGIN  BETWEEN LAST TWO PERFORMANCE PLOTS IN ENGINE LOG BOOK. IT IS SUSPECTED THE TUBE SEPARATED MORE THAN 300 HOURS PREVIOUSLY.  ENGINE WAS NOT TEMPERATURE LIMITED.  ENGINE WAS BEING REMOVED FOR CORE OIL CARBON SEAL FAILURE.  TUBE FAILURE IS NOT CONSIDERED TO HAVE BEEN A CONTRIBUTORY FACTOR. A VIBRATION INSPECTION WAS REQUESTED BY MFG, IN ADDITION TO THE REPAIR THE ENGINE WAS REMOVED FOR. ENGINE FORWARDED TO O/H FACILITY .
